MathSciNet Relay Station
MathSciNet bibliographic data
MR918391 30C45 (30C60 30C75 30D40 53A10)
Abu-Muhanna, Yusuf; Schober, Glenn Harmonic mappings onto convex domains. Canad. J. Math. 39 (1987), no. 6, 1489–1530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement